# SDR USAA2012092100005

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 65,888 hours, 42,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE OVERHEAD EXIT LIGHT AT MID CABIN IS HANGING FROM ONE SIDE.  MAINTENANCE RE-SECURED OVERHEAD EXIT LIGHT.  CHECKS OK.
